# SDR UIEA2020102902337

- Difficulty date: October 29, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 82,585 hours, 12,057 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: WC1008109
- Part serial: 21800
- Condition: Failed
- Location: Captain'S
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAINS O2 MASK HARNESS BLOWN.  SWAPPED LEFT MASK JUMPSEAT O2 MASK (S/N:105712) FOR BROKEN MASK (S/N:21800) AND PLACED ON DMI: 126891, IAW MEL 35-11-03-02A.  LEFT MOST JUMPSEAT UNUSEABLE.  REMOVED AND REPLACED LT SUPER NUMERARY (JUMPSEAT) CREW O2 MASK, IAW AMM 35-11-51.  THIS CLEARS MDDR 136891.  MCC NOTIFIED, PLACARD REMOVED. OPS CHECK GOOD. DISPATCH TJ 1545Z.
